MAUDE Adverse Event Report: GIVEN IMAGING LTD., YOQNEAM PILLCAM; SYSTEM, IMAGING, ESOPHAGEAL, WIRELESS, CAPSULE

GIVEN IMAGING LTD., YOQNEAM PILLCAM; SYSTEM, IMAGING, ESOPHAGEAL, WIRELESS, CAPSULE
Model Number FGS-0109
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 03/27/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, the capsuled failed to dissolve and the patient experienced gastrointestinal problems due to this failure, so an operation was required to remove the capsule which also required an extended hospitalization of over one week.The capsule was ingested and removed.A repeat procedure was not necessary.

Brand Name
PILLCAM
Common Device Name
SYSTEM, IMAGING, ESOPHAGEAL, WIRELESS, CAPSULE
Manufacturer (Section D)
GIVEN IMAGING LTD., YOQNEAM
yetsira 13 street
yoqneam 20692
MDR Report Key8746659
Report Number9710107-2019-00298
Device Sequence Number11135116
Product Code NSI
UDI-Device Identifier07290101360629
UDI-Public07290101360629
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K090557
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/04/2020
Device Model NumberFGS-0109
Device Catalogue NumberFGS-0109
Device Lot Number45103
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2019
Initial Report FDA Received Date06/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age34 YR